# SDR AALA971864

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: AC4G3002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT SIGN ON LAVATORY M-5 WALL BROKEN.  REPLACED EMERGENCY EXIT SIGN ON LAVATORY M-5 WALL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
